Interpolation families of functions and imbeddings of sets in Euclidean and projective spaces
Doklady Akademii Nauk, Tome 174 (1967) no. 5, pp. 1030-1032
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_174_5_a9,
author = {Yu. A. Shashkin},
title = {Interpolation families of functions and imbeddings of sets in {Euclidean} and projective spaces},
journal = {Doklady Akademii Nauk},
pages = {1030--1032},
year = {1967},
volume = {174},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_174_5_a9/}
}
Yu. A. Shashkin. Interpolation families of functions and imbeddings of sets in Euclidean and projective spaces. Doklady Akademii Nauk, Tome 174 (1967) no. 5, pp. 1030-1032. http://geodesic.mathdoc.fr/item/DAN_1967_174_5_a9/